Alert archive / Arkansas / River Flood Warnings in 2008
River Flood Warning 49, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 4, 2008, 10:17 AM CDT for Columbia County, Arkansas; Webster Parish, Louisiana. It took effect at Apr 4, 2008, 5:48 PM CDT. It was in force for 16 days.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2008, 10:17 AM CDT (15:17 UTC)
- In effect from
- Apr 4, 2008, 5:48 PM CDT
- Expired
- Apr 20, 2008, 9:17 AM CDT
- In force
- 16 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Columbia County, AR, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 77 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Dorcheat near Springhill (SPHL1).
- Action stage
- 10.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KSHV 041517 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1017 AM CDT FRI APR 04 2008 ARC081-OKC089-TXC037-387-051517- /O.NEW.KSHV.FL.W.0048.080405T0400Z-080407T1715Z/ /DEKT2.1.ER.080405T0400Z.080406T0000Z.080406T2315Z.NO/ 1017 AM CDT FRI APR 04 2008 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE RED RIVER NEAR DEKALB. * FROM THIS EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 25.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. $$ ARC027-LAC119-051516- /O.NEW.KSHV.FL.W.0049.080404T2248Z-000000T0000Z/ /SPHL1.1.ER.080404T2248Z.080407T1800Z.000000T0000Z.NO/ 1017 AM CDT FRI APR 04 2008 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM FRIDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.0 FEET BY MONDAY EVENING. $$ ARC081-133-OKC089-051516- /O.NEW.KSHV.FL.W.0050.080405T0100Z-080406T1440Z/ /IDBO2.1.ER.080405T0100Z.080405T1200Z.080405T2040Z.NO/ 1017 AM CDT FRI APR 04 2008 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE LITTLE RIVER NEAR IDABEL. * FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 27.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 30.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. $$ ARC061-081-133-OKC089-051516- /O.NEW.KSHV.FL.W.0051.080404T2308Z-080407T0440Z/ /HRGA4.1.ER.080404T2308Z.080405T1200Z.080406T1040Z.NO/ 1017 AM CDT FRI APR 04 2008 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE LITTLE RIVER AT HORATIO. * FROM THIS EVENING TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 AM FRIDAY THE STAGE WAS 24.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 27.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 28.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. $$ 10
16 follow-up statements
000 WGUS84 KSHV 041536 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1036 AM CDT FRI APR 04 2008 ARC081-OKC089-TXC037-387-051536- /O.CON.KSHV.FL.W.0048.080405T0400Z-080407T1715Z/ /DEKT2.1.ER.080405T0400Z.080406T0000Z.080406T2315Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE RED RIVER NEAR DEKALB. * FROM THIS EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 25.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. $$ ARC139-051536- /O.CON.KSHV.FL.W.0046.000000T0000Z-000000T0000Z/ /FELA4.1.ER.080402T1914Z.080409T1200Z.000000T0000Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM FRIDAY THE STAGE WAS 70.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 71.0 FEET BY WEDNESDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. $$ ARC027-LAC119-051535- /O.CON.KSHV.FL.W.0049.080404T2248Z-000000T0000Z/ /SPHL1.1.ER.080404T2248Z.080407T1800Z.000000T0000Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM FRIDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.0 FEET BY MONDAY EVENING. $$ ARC081-133-OKC089-051535- /O.CON.KSHV.FL.W.0050.080405T0100Z-080406T1440Z/ /IDBO2.1.ER.080405T0100Z.080405T1200Z.080405T2040Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER NEAR IDABEL. * FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 27.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 30.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. $$ ARC061-081-133-OKC089-051535- /O.CON.KSHV.FL.W.0051.080404T2308Z-080407T0440Z/ /HRGA4.1.ER.080404T2308Z.080405T1200Z.080406T1040Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER AT HORATIO. * FROM THIS EVENING TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM FRIDAY THE STAGE WAS 24.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 27.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 28.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. $$ TXC001-073-225-041606- /O.CAN.KSHV.FL.W.0020.000000T0000Z-080404T1800Z/ /NCST2.1.ER.080307T2045Z.080325T1230Z.080404T0330Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR NECHES. * AT 9:30 AM FRIDAY THE STAGE WAS 11.8 FEET. * FELL BELOW FLOOD STAGE AT 10:30 PM THURSDAY. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.3 FEET BY TOMORROW MORNING. $$ TXC423-499-051535- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /MLAT2.2.ER.080307T1215Z.080323T1230Z.000000T0000Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR MINEOLA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM FRIDAY THE STAGE WAS 16.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY THIS AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. $$ TXC183-423-459-499-051535- /O.CON.KSHV.FL.W.0027.000000T0000Z-000000T0000Z/ /GDWT2.2.ER.080316T0317Z.080330T2300Z.000000T0000Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR GLADEWATER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM FRIDAY THE STAGE WAS 29.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.8 FEET BY THIS EVENING THEN BEGIN FALLING. $$ TXC183-401-051535- /O.EXT.KSHV.FL.W.0039.000000T0000Z-080410T0359Z/ /LONT2.2.ER.080329T1839Z.080401T2015Z.080409T0959Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER AT LONGVIEW. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM FRIDAY THE STAGE WAS 30.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. $$ TXC183-203-365-401-051535- /O.EXT.KSHV.FL.W.0040.000000T0000Z-080409T1200Z/ /BEKT2.2.ER.080330T2124Z.080403T2100Z.080408T1800Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR BECKVILLE. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM FRIDAY THE STAGE WAS 30.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. $$ LAC031-TXC365-419-051535- /O.CON.KSHV.FL.W.0045.000000T0000Z-000000T0000Z/ /LPTL1.1.ER.080402T2100Z.080407T0600Z.000000T0000Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER AT LOGANSPORT. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 AM FRIDAY THE STAGE WAS 28.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.9 FEET BY EARLY MONDAY MORNING THEN BEGIN FALLING. $$ TXC159-343-387-449-051535- /O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/ /TLCT2.3.ER.080304T0840Z.080320T1815Z.000000T0000Z.NR/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER BELOW TALCO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM FRIDAY THE ESTIMATED STAGE WAS 25.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY THIS EVENING THEN BEGIN FALLING UNTIL SUNDAY. $$ TXC037-067-343-051535- /O.CON.KSHV.FL.W.0018.000000T0000Z-000000T0000Z/ /NAPT2.2.ER.000000T0000Z.080323T1243Z.000000T0000Z.NO/ 1036 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM FRIDAY THE STAGE WAS 20.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY TOMORROW EARLY AFTERNOON THEN BEGIN FALLING. $$ TXC159-343-449-051535- /O.EXT.KSHV.FL.W.0047.000000T0000Z-000000T0000Z/ /WOCT2.1.ER.080401T1700Z.080402T1315Z.000000T0000Z.NO/ 1036 AM CDT FRI APR 04 2008 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM FRIDAY THE STAGE WAS 16.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY MONDAY MORNING THEN BEGIN FALLING. $$ 10
000 WGUS84 KSHV 050225 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 925 PM CDT FRI APR 04 2008 ARC027-LAC119-060225- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.080405T0011Z.080407T0600Z.000000T0000Z.NO/ 925 PM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM FRIDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...CONTINUE TO RISE TO NEAR 12.0 FEET BY MONDAY EARLY AFTERNOON. $$
000 WGUS84 KSHV 061501 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1001 AM CDT SUN APR 06 2008 ARC027-LAC119-071501- /O.EXT.KSHV.FL.W.0049.000000T0000Z-080409T1200Z/ /SPHL1.1.ER.000000T0000Z.080406T1800Z.080408T1800Z.NO/ 1001 AM CDT SUN APR 06 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS AT CREST AND WILL BEGIN TO RECEDE TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY AFTERNOON. $$
000 WGUS84 KSHV 071421 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 921 AM CDT MON APR 07 2008 ARC027-LAC119-081421- /O.EXT.KSHV.FL.W.0049.000000T0000Z-080411T1800Z/ /SPHL1.1.ER.000000T0000Z.080407T1130Z.080411T0000Z.NO/ 921 AM CDT MON APR 07 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 630 AM MONDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...BAYOU DORCHEAT IS CRESTING AS OF THIS MONDAY MORNING. EXPECT LITTLE CHANGE TO VERY SLOW FALLS THROUGH TUESDAY MORNING. ADDITIONAL HEAVY RAINFALL IS LIKELY FOR WEDNESDAY AND THURSDAY WITH FURTHER RISES LIKELY TO DEVELOP ON BAYOU DORCHEAT. $$
000 WGUS84 KSHV 091425 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 924 AM CDT WED APR 09 2008 ARC027-LAC119-101424- /O.EXT.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.000000T0000Z.080409T1800Z.000000T0000Z.NO/ 924 AM CDT WED APR 09 2008 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM WEDNESDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...EXPECT LITTLE CHANGE TO JUST VERY SLIGHT RISES THROUGH THURSDAY MORNING AS BAYOU DORCHEAT IS AT CREST. $$
000 WGUS84 KSHV 101432 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 932 AM CDT THU APR 10 2008 ARC027-LAC119-111432- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.000000T0000Z.080413T0600Z.000000T0000Z.NO/ 932 AM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...DUE TO HEAVY RAINFALL FORECAST DURING THIS THURSDAY...EXPECT A SLIGHT RISE TO NEAR 14.0 FEET BY LATE SATURDAY. * EXPECT MINOR LOWLAND FLOODING. $$
000 WGUS84 KSHV 111353 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 853 AM CDT FRI APR 11 2008 ARC027-LAC119-121353- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.000000T0000Z.080415T0600Z.000000T0000Z.NO/ 853 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 14.0 FEET BY EARLY TUESDAY MORNING. $$
000 WGUS84 KSHV 121541 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1041 AM CDT SAT APR 12 2008 ARC027-LAC119-131541- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.000000T0000Z.080415T1200Z.000000T0000Z.NO/ 1041 AM CDT SAT APR 12 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SATURDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY TUESDAY MORNING THEN BEGIN FALLING. $$
000 WGUS84 KSHV 131519 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1019 AM CDT SUN APR 13 2008 ARC027-LAC119-141519- /O.EXT.KSHV.FL.W.0049.000000T0000Z-080417T1800Z/ /SPHL1.1.ER.000000T0000Z.080412T1500Z.080417T0000Z.NO/ 1019 AM CDT SUN APR 13 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 11.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. $$
000 WGUS84 KSHV 141408 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 908 AM CDT MON APR 14 2008 ARC027-LAC119-151408- /O.EXT.KSHV.FL.W.0049.000000T0000Z-080417T0600Z/ /SPHL1.1.ER.000000T0000Z.080412T1500Z.080416T1200Z.NO/ 908 AM CDT MON APR 14 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM MONDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. $$
000 WGUS84 KSHV 151451 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 951 AM CDT TUE APR 15 2008 ARC027-LAC119-161451- /O.EXT.KSHV.FL.W.0049.000000T0000Z-080418T1800Z/ /SPHL1.1.ER.000000T0000Z.080412T1500Z.080418T0000Z.NO/ 951 AM CDT TUE APR 15 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 11.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 11.5 FEET BY WEDNESDAY MORNING. BAYOU DORCHEAT WILL FALL BELOW FLOOD STAGE DURING THURSDAY EVENING. $$
000 WGUS84 KSHV 161425 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 925 AM CDT WED APR 16 2008 ARC027-LAC119-171425- /O.EXT.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.000000T0000Z.080418T0000Z.000000T0000Z.NO/ 925 AM CDT WED APR 16 2008 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM WEDNESDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 12.5 FEET BY THURSDAY EVENING. $$
000 WGUS84 KSHV 171431 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 931 AM CDT THU APR 17 2008 ARC027-LAC119-181431- /O.EXT.KSHV.FL.W.0049.000000T0000Z-080423T0000Z/ /SPHL1.1.ER.000000T0000Z.080417T1200Z.080422T0600Z.NO/ 931 AM CDT THU APR 17 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...EXPECT LITTLE CHANGE THROUGH FRIDAY MORNING AS BAYOU DORCHEAT CONTINUES TO UNDERGO YET ANOTHER MINOR CREST. $$
000 WGUS84 KSHV 181514 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1014 AM CDT FRI APR 18 2008 ARC027-LAC119-191514- /O.CON.KSHV.FL.W.0049.000000T0000Z-080423T0000Z/ /SPHL1.1.ER.000000T0000Z.080417T1200Z.080422T0600Z.NO/ 1014 AM CDT FRI APR 18 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM FRIDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. $$
000 WGUS84 KSHV 191357 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 857 AM CDT SAT APR 19 2008 ARC027-LAC119-201357- /O.EXT.KSHV.FL.W.0049.000000T0000Z-080420T1800Z/ /SPHL1.1.ER.000000T0000Z.080417T1200Z.080420T0000Z.NO/ 857 AM CDT SAT APR 19 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SATURDAY THE STAGE WAS 11.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. $$
000 WGUS84 KSHV 201417 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 917 AM CDT SUN APR 20 2008 ARC027-LAC119-201447- /O.CAN.KSHV.FL.W.0049.000000T0000Z-080420T1800Z/ /SPHL1.1.ER.000000T0000Z.080417T1200Z.080419T2145Z.NO/ 917 AM CDT SUN APR 20 2008 THE FLOOD WARNING IS CANCELLED FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * AT 7:00 AM SUNDAY THE STAGE WAS 10.4 FEET. * FELL BELOW FLOOD STAGE SATURDAY AFTERNOON. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE A SLOW FALL FOR THE NEXT SEVERAL DAYS. THIS WILL BE THE FINAL STATMENT FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 4, 10:09 AM CDT, 8 minutes earlier.
Area forecast discussion, Apr 4, 10:09 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 AM CDT FRI APR 4 2008
.DISCUSSION...
UPDATING TO CANCEL SEVERE WATCHES OVER THE NW PORTION OF AREA...
AND TO ADD NEW TORNADO WATCH 164 TO THE SE PORTION OF AREA.
INTENSE LINE OF TSTMS LIKELY PRODUCING HIGH WINDS MOVING INTO TOR
WATCH AREA...WHILE STRONG HAIL PRODUCING CONVECTION IS THREATENING
TO IMPACT AREAS NEAR LFK SOON. AS BOUNDARY PUSHES SOUTH THERE IS
HOPE THESE HAILERS WILL WEAKEN...OR THEY MAY TRACK ALONG THE
EXTREME SOUTHERN CWA BORDER NEAR ZAVALLA EASTWARD. EVENT WILL BE
GRADUALLY ENDING FROM NW TO SE AS H5 SHORTWAVE MOVES SE FROM OK TO
NEAR I 30 TONIGHT. FAIR WEATHER FOR THE WEEKEND. /17/
&&
.AVIATION...
LINE OF INTENSIFYING STORMS...CREEPING EAST THRU NORTH LA. WILL MOVE
INTO MLU SITE...WITHIN ONE HALF HOUR. LOOK FOR GUSTY WINDS ALONG
LEADING EDGE. RW COVERING LFK...HEFTY STORMS SNEAKING FROM SW BACK
TOWARDS LFK...OTHER RW/ISLTD TSTMS APPEAR TO HEAD BACK INTO
REMAINING 5 SITES. KEEP IN PCPN THRU MID AFTN. MVFR CIGS WILL
CONTINUE INTO EVE. ALTHOUGH CONVECTIVE GUST FRONTS BRINGING SOME
N-NE WINDS TO AREA..COLD FRONT STILL NW OF A TYR-TXK LINE.
N-NW WIND AFTER FROPA...GUSTING 20-25 MPH. /VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 71 48 73 49 / 70 30 0 0
MLU 72 49 69 47 / 100 60 0 0
DEQ 63 42 72 43 / 50 10 0 0
TXK 69 45 71 48 / 90 20 0 0
ELD 71 45 70 47 / 100 40 0 0
TYR 71 46 72 50 / 70 20 0 0
GGG 71 46 72 49 / 70 20 0 0
LFK 72 49 75 50 / 100 40 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.
LA...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE
SOTO...GRANT...JACKSON...LA SALLE...LINCOLN...NATCHITOCHES...
OUACHITA...RED RIVER...SABINE LA...UNION LA...WEBSTER...
AND WINN.
OK...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
MCCURTAIN.
TX...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED RIVER...
RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...SMITH...TITUS...
UPSHUR...AND WOOD.
&&
17/07Hazardous weather outlook, Apr 4, 6:00 AM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT FRI APR 4 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-041700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT FRI APR 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND TRAIN ALONG AND NEAR A COLD FRONT THAT WILL BE MOVING SOUTHEAST ACROSS THE AREA TODAY AND OUT OF THE AREA TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...IN ADDITION TO LARGE HAIL AND HIGH AND DAMAGING WINDS. THE HEAVY RAINFALL WILL PRODUCE AMOUNTS OF NEAR ONE UP TO TWO INCHES WITH TOTALS APPROACHING THREE TO FOUR INCHES BEFORE ENDING TONIGHT. FLASH FLOODING WILL BE POSSIBLE ESPECIALLY WHERE PREVIOUS RAINS OVER THE PAST FEW DAYS HAS OCCURRED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL RETURN NEAR MID WEEK WITH THE LATE HALF OF THE WEEK LOOKING WET. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TODAY AND TONIGHT. 06
In the hours before
Local storm report, Apr 4, 4:30 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
430 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HAIL 5 SW HORATIO 33.89N 94.42W
04/04/2008 M0.75 INCH LITTLE RIVER AR TRAINED SPOTTER
&&
STEVENSLocal storm report, Apr 4, 9:19 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
919 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM FLASH FLOOD EL DORADO 33.22N 92.66W
04/04/2008 UNION AR PUBLIC
STREET FLOODING REPORTED IN THE CITY OF EL DORADO
&&
04The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:59 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 46 min |
| Apr 3, 8:36 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 54 min |
| Apr 3, 9:33 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 57 min |
| Apr 3, 9:56 PM CDT | Tornado Warning | SHV | Howard, Little River, Sevier | 34 min |
| Apr 3, 11:23 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 52 min |
| Apr 3, 11:51 PM CDT | Flash Flood Warning | SHV | Howard, Sevier | 24 min |
| Apr 3, 11:53 PM CDT | Flash Flood Warning | SHV | Howard, Sevier | 4 hr |
| Apr 4, 2:16 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 59 min |
| Apr 4, 4:16 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Little River, Miller | 44 min |
| Apr 4, 4:44 AM CDT | Flash Flood Watch | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 16 hr |
| Apr 4, 5:00 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 60 min |
| Apr 4, 5:53 AM CDT | Flash Flood Warning | SHV | Howard, Little River, Sevier | 6 hr |
| Apr 4, 10:17 AM CDT | River Flood Warning | SHV | Little River | 22 hr |
| Apr 4, 10:17 AM CDT | River Flood Warning | SHV | Little River, Sevier | 47 hr |
| Apr 4, 10:17 AM CDT | River Flood Warning | SHV | Howard, Little River, Sevier | 62 hr |
| Apr 4, 8:53 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 52 min |
| Apr 4, 9:16 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 44 min |
| Apr 4, 9:41 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 49 min |
| Apr 4, 10:07 AM CDT | Tornado Warning | SHV | Grant, LaSalle, Winn | 23 min |
| Apr 4, 10:24 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 51 min |
| Apr 4, 10:29 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita | 46 min |
Nearby
River Flood Warnings in Arkansas, 2008River Flood Warnings in Louisiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.